U.S. doctors online nowAsk doctors free
PR
A 40-year-old male asked:

Does taking a total of 1.75 mg of klonopin (clonazepam) over a two week period will create withdrawal symptoms?

1 doctor answer1 doctor weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Highly unlikely: it usually takes at least 0.5 mg per day for several weeks to produce even the most minimal of withdrawal symptoms (very mild anxiety and perhaps insomnia). Most people who get significant withdrawal are taking at least two to three times that amount. People who abuse the drug (or in unusually high prescribed doses) may be on as much as 10 mg per day, at which levels withdrawal can be severe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.